# SDR MALA976428

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: MS24142D1
- Condition: Failed
- Location: Mx Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RIGHT ESS BUS LIGHT ILLUMINATED, ACCOMPLISHED QRH AND RESET BREAKERS, UNSUCCESSFULL AT GETTING IT BACK ON LINE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RELAY 56PC.  OPS CHECK OF ESS GOOD.
